# SDR IPXA2020051855415

- Difficulty date: April 20, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E BEADED DOBLER IS CRACKED BETWEEN STA. XOS. 789.6 TO 795.7.REPAIRED CRACKED L/G WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 789.6 TO 795.7 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
